Aug 8, 2010
hi.. im already at the last week of my pep.. after an hour of taking the two kaletra tablets i started vomiting.. and i vomited the two half melted tablets... what should i do? should i take another two? im due to take another two in the evening.. this already happened to me once but i couldnt find the tabs.. thanks..
| Response from Dr. Young
In general, I don't recommend redosing after vomiting-- there are a number of reasons for this; first of which is that it's likely that the medicines made you throw up in the first place.
If you're due to take your next dose later in the evening, just continue on schedule. Taking your pills with some food in the stomach usually helps with the nausea.
I hope this helps. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sinus Infection After Insertive Oral Sex Worried I Have HIV
- Swollen Glands After Getting A Tattoo Worried I Have HIV
- Tingling In Fingers After Getting A Tattoo Worried I Have HIV
- Can Someone Get Std If They Get Fingered?
- Chlamydia Test Of Cure
- How Do You Get Trichomoniasis Without Having A Sex Partner?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.